Generating random elements of abelian groups

Lukács, András (2005) Generating random elements of abelian groups. RANDOM STRUCTURES & ALGORITHMS, 26 (4). pp. 437-445.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4012

Update Item Update Item